# SDR CA160107007

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 11,932 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533513A5
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE FOUND THE ENGINE DRIVEN FUEL PUMP WAS LEAKING AT THE LOWER AREA OF THE PUMP WHERE THE MIXTURE CONTROL SHAFT AND STOP IS.  PUMP WAS REPLACED.
